Polynomials of Amphicheiral Knots.
Mathematische Annalen, Tome 243 (1979), pp. 63-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__243_182801,
author = {Richard Hartley and Akio Kawauchi},
title = {Polynomials of {Amphicheiral} {Knots.}},
journal = {Mathematische Annalen},
pages = {63--70},
year = {1979},
volume = {243},
zbl = {0394.57009},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__243_182801/}
}
Richard Hartley; Akio Kawauchi. Polynomials of Amphicheiral Knots.. Mathematische Annalen, Tome 243 (1979), pp. 63-70. http://geodesic.mathdoc.fr/item/MAN_1979__243_182801/